Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had ectopic pregnancy. Removed ovary due to bleeding cyst. Took ovral and yasmin. Missed periods. Reason?

Hi, i had an etopic in march and lost the baby and my right ovary , after my recovery doc discovered a bleeding cyst . she told me that we first going to try Ovral a week later my cyst was gone. i had to take it for 3 months, i moved over to yasmin and must not have my period (had to skip it) now its the fourth month and im supposed to have my period. i am on my 3rd sugar pil and still no sign of my period... what could be the cause? should i worry?
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response


Since you have changed from ovral to yasmin so there can be an irregular cycle and delayed menses

It can be due to polycystic ovary also

Do a pregnancy test as you had one ectopic so you can't take a chance for another tubal pregnancy

Take care

Best wishes
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor